Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irritation, inflammation on lower lip, cuts on lower mouth due to nexium. Will nystatin help?

From time to time the inside of my mouth (lower/bottom lip) becomes irritated and inflamed. There will be places on my lip that look like a cut . My dentist says it is caused by my medication , which is nexium . My doctor says that is not true. My dentist recommended swishing with nystatin . This does help and it clears up but then a few weeks later, I have it again. HELP!
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
They are trials that shows that Nexiam increases your risk of having candida of the gastrointestinal tract. Therefore if this irritation on your lower lip is due to a fungus it might be caused by the use of Nexiam. I suggest you try a different PPI an example would be Lanzoprazole that does not seem to cause this increased risk. I trust this information is helpful.
Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor